Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

268 Publications


2022 | Journal Article | LibreCat-ID: 34633
@article{Hesse_Le Gia_2022, title={L_2 error estimates for polynomial discrete penalized least-squares approximation on the sphere from noisy data}, volume={408}, DOI={10.1016/j.cam.2022.114118}, number={114118}, journal={Journal of Computational and Applied Mathematics}, publisher={Elsevier BV}, author={Hesse, Kerstin and Le Gia, Quoc Thong}, year={2022} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 47562
@article{Herrmann_Grünewald_Meijer_Gardemann_Feierabend_Riese_2022, title={Operating window and flexibility of a lab-scale methanation plant}, volume={254}, DOI={10.1016/j.ces.2022.117632}, number={117632}, journal={Chemical Engineering Science}, publisher={Elsevier BV}, author={Herrmann, Felix and Grünewald, Marcus and Meijer, Tobias and Gardemann, Ulrich and Feierabend, Lukas and Riese, Julia}, year={2022} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45970
@article{Garcke_Kovács_Trautwein_2022, title={Viscoelastic Cahn–Hilliard models for tumor growth}, volume={32}, DOI={10.1142/s0218202522500634}, number={13}, journal={Mathematical Models and Methods in Applied Sciences}, publisher={World Scientific Pub Co Pte Ltd}, author={Garcke, Harald and Kovács, Balázs and Trautwein, Dennis}, year={2022}, pages={2673–2758} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45969
@article{Elliott_Garcke_Kovács_2022, title={Numerical analysis for the interaction of mean curvature flow and diffusion on closed surfaces}, volume={151}, DOI={10.1007/s00211-022-01301-3}, number={4}, journal={Numerische Mathematik}, publisher={Springer Science and Business Media LLC}, author={Elliott, Charles M. and Garcke, Harald and Kovács, Balázs}, year={2022}, pages={873–925} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45963
@article{Nick_Kovács_Lubich_2022, title={Time-dependent electromagnetic scattering from thin layers}, volume={150}, DOI={10.1007/s00211-022-01277-0}, number={4}, journal={Numerische Mathematik}, publisher={Springer Science and Business Media LLC}, author={Nick, Jörg and Kovács, Balázs and Lubich, Christian}, year={2022}, pages={1123–1164} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45964
@article{Kovács_Li_2022, title={Maximal regularity of backward difference time discretization for evolving surface PDEs and its application to nonlinear problems}, DOI={10.1093/imanum/drac033}, journal={IMA Journal of Numerical Analysis}, publisher={Oxford University Press (OUP)}, author={Kovács, Balázs and Li, Buyang}, year={2022} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45966
@article{Altmann_Kovács_Zimmer_2022, title={Bulk–surface Lie splitting for parabolic problems with dynamic boundary conditions}, volume={43}, DOI={10.1093/imanum/drac002}, number={2}, journal={IMA Journal of Numerical Analysis}, publisher={Oxford University Press (OUP)}, author={Altmann, Robert and Kovács, Balázs and Zimmer, Christoph}, year={2022}, pages={950–975} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45968
@article{Csomós_Farkas_Kovács_2022, title={Error estimates for a splitting integrator for abstract semilinear boundary coupled systems}, DOI={10.1093/imanum/drac079}, journal={IMA Journal of Numerical Analysis}, publisher={Oxford University Press (OUP)}, author={Csomós, Petra and Farkas, Bálint and Kovács, Balázs}, year={2022} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45958
@article{Beschle_Kovács_2022, title={Stability and error estimates for non-linear Cahn–Hilliard-type equations on evolving surfaces}, volume={151}, DOI={10.1007/s00211-022-01280-5}, number={1}, journal={Numerische Mathematik}, publisher={Springer Science and Business Media LLC}, author={Beschle, Cedric Aaron and Kovács, Balázs}, year={2022}, pages={1–48} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45956
@article{Bohn_Feischl_Kovács_2022, title={FEM-BEM Coupling for the Maxwell–Landau–Lifshitz–Gilbert Equations via Convolution Quadrature: Weak Form and Numerical Approximation}, volume={23}, DOI={10.1515/cmam-2022-0145}, number={1}, journal={Computational Methods in Applied Mathematics}, publisher={Walter de Gruyter GmbH}, author={Bohn, Jan and Feischl, Michael and Kovács, Balázs}, year={2022}, pages={19–48} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53319
@article{Winkler_2022, title={A Result on Parabolic Gradient Regularity in Orlicz Spaces and Application to Absorption-Induced Blow-Up Prevention in a Keller–Segel-Type Cross-Diffusion System}, volume={2023}, DOI={10.1093/imrn/rnac286}, number={19}, journal={International Mathematics Research Notices}, publisher={Oxford University Press (OUP)}, author={Winkler, Michael}, year={2022}, pages={16336–16393} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53321
@article{Winkler_2022, title={Arbitrarily fast grow-up rates in quasilinear Keller–Segel systems}, volume={25}, DOI={10.1142/s0219199722500626}, number={10}, journal={Communications in Contemporary Mathematics}, publisher={World Scientific Pub Co Pte Ltd}, author={Winkler, Michael}, year={2022} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53327
@article{Tao_Winkler_2022, title={Global solutions to a Keller-Segel-consumption system involving singularly signal-dependent motilities in domains of arbitrary dimension}, volume={343}, DOI={10.1016/j.jde.2022.10.022}, journal={Journal of Differential Equations}, publisher={Elsevier BV}, author={Tao, Youshan and Winkler, Michael}, year={2022}, pages={390–418} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53325
@article{Desvillettes_Laurençot_Trescases_Winkler_2022, title={Weak solutions to triangular cross diffusion systems modeling chemotaxis with local sensing}, volume={226}, DOI={10.1016/j.na.2022.113153}, number={113153}, journal={Nonlinear Analysis}, publisher={Elsevier BV}, author={Desvillettes, Laurent and Laurençot, Philippe and Trescases, Ariane and Winkler, Michael}, year={2022} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53331
@article{Wang_Winkler_2022, title={Finite-time blow-up in a repulsive chemotaxis-consumption system}, volume={153}, DOI={10.1017/prm.2022.39}, number={4}, journal={Proceedings of the Royal Society of Edinburgh: Section A Mathematics}, publisher={Cambridge University Press (CUP)}, author={Wang, Yulan and Winkler, Michael}, year={2022}, pages={1150–1166} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53336
@article{Bellomo_Outada_Soler_Tao_Winkler_2022, title={Chemotaxis and cross-diffusion models in complex environments: Models and analytic problems toward a multiscale vision}, volume={32}, DOI={10.1142/s0218202522500166}, number={04}, journal={Mathematical Models and Methods in Applied Sciences}, publisher={World Scientific Pub Co Pte Ltd}, author={Bellomo, N. and Outada, N. and Soler, J. and Tao, Y. and Winkler, M.}, year={2022}, pages={713–792} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53335
@article{Winkler_2022, title={Exponential grow-up rates in a quasilinear Keller–Segel system}, volume={131}, DOI={10.3233/asy-221765}, number={1}, journal={Asymptotic Analysis}, publisher={IOS Press}, author={Winkler, Michael}, year={2022}, pages={33–57} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53332
@article{Winkler_2022, title={Does Leray’s structure theorem withstand buoyancy-driven chemotaxis-fluid interaction?}, volume={25}, DOI={10.4171/jems/1226}, number={4}, journal={Journal of the European Mathematical Society}, publisher={European Mathematical Society - EMS - Publishing House GmbH}, author={Winkler, Michael}, year={2022}, pages={1423–1456} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53344
@article{Winkler_2022, title={Application of the Moser–Trudinger inequality in the construction of global solutions to a strongly degenerate migration model}, volume={13}, DOI={10.1142/s1664360722500126}, number={02}, journal={Bulletin of Mathematical Sciences}, publisher={World Scientific Pub Co Pte Ltd}, author={Winkler, Michael}, year={2022} }
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 44689
@article{Rezat_Malik_Leifeld_2022, title={Scaffolding Close Reading of Mathematical Text in Pre-service Primary Teacher Education at the Tertiary Level: Design and Evaluation}, volume={20}, DOI={10.1007/s10763-022-10309-y}, number={S1}, journal={International Journal of Science and Mathematics Education}, publisher={Springer}, author={Rezat, Sebastian and Malik, Sara Naseem and Leifeld, Markus}, year={2022}, pages={215–236} }
LibreCat | DOI
 

Filters and Search Terms

keyword="Mathematics"

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed